# SDR SWIA20230510

- Difficulty date: May 10, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N870DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10314
- Aircraft time: 14,850 hours, 10,660 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER TRANSCOWL INBD "A" STANDOFF BRACKET IS CRACKED.     (C-CHECK RO 6/19/2023)    REMOVED DAMAGED/CRACKED STAND-OFF ANGLE & INSTALLED NEW STAND-OFF ANGLE P/N CN624-2082-201 AT I/B LOCATION ON L/H UPPER TRANSCOWL, REF. REO 670-54-21-971, REV. A, 2017/05/11. M-337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
